Antedependence Models for Longitudinal Data by Dale L. Zimmerman and Vicente A. Núñez-Antón
Article first published online: 25 MAY 2011
© 2011 Australian Statistical Publishing Association Inc.
Australian & New Zealand Journal of Statistics
Volume 53, Issue 1, pages 123–124, March 2011
How to Cite
Kenward, M. (2011), Antedependence Models for Longitudinal Data by Dale L. Zimmerman and Vicente A. Núñez-Antón. Australian & New Zealand Journal of Statistics, 53: 123–124. doi: 10.1111/j.1467-842X.2011.00602.x
- Issue published online: 25 MAY 2011
- Article first published online: 25 MAY 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!